# SDR BIER200700008

- Difficulty date: December 8, 2006
- Submitted: March 7, 2007
- Operation: Air carrier
- Filed by: Aero Industries Inc, repair station BIER466C
- Make and model: Lear 60LEAR
- System (JASC): 3240 · Landing Gear Brake System
- Part: Spring
- Condition: Missing
- Location: Brake Assy
- Component: Brake Assy
- Component part number: 50030967
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON RECEIVING BRAKE ASSY INTO SHOP FOR INSPECTION AND OVERHAUL, FOUND THAT SPACER TUBES PN 5012942 (4EA) WERE MISSING FROM RETURN SPRING ASSYS.  BRAKE HAD BEEN PREVIOUSLY OVERHAULED AT OTHER REPAIR CENTER UNDER NR AEB-11088.
